Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Selivanov Boris Ivanovich
(recent publications)
| by years | scientific publications | by types |

1. B. I. Selivanov, V. P. Chistyakov, Diskr. Mat.  mathnet  crossref  mathscinet  elib

2. B. I. Selivanov, V. P. Chistyakov, “Limit theorems for the number of successes in random binary sequences with random embeddings”, Discrete Math. Appl., 26:6 (2016), 355–367  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

3. A. M. Zubkov, B. I. Selivanov, “On a statistic for testing the homogeneity of polynomial samples”, Discrete Math. Appl., 25:2 (2015), 109–120  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

4. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Mezhdunarodnyi kongress po informatike. Informatsionnye sistemy i tekhnologii (g. Minsk, 31 oktyabrya–3 noyabrya 2011 g.), ch. 1, BGU, Minsk, 2011, 74–76

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020